# SDR 08FDEA04284

- Difficulty date: October 7, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 21,906 hours, 11,330 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: DSB11021
- Condition: Out Of Alignment
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON T/O LDG RETRACTED. ECAM DISPLAYED LDG RETRACTION FAULT. SELECTED POS DET 1   AND 2. GEAR RET FAULT REMAINED ON ECAM. FLAPS WON'T RETRACT, FROM 15/20 ONCE GEAR  DOWN ALL FLAP OPS NORMAL. LOST ALL AUTOMATION ON GEAR RET RETURNED TO NORMAL  WITH GEAR EXTENSION.  FOUND FAULT ON SFCC 1/2, EFCU 1/2, FLC 1/2, ADC 1/2. ALL RESET AND BITE CHECK OK. HARD FAULTS ON PROX BOX.   JACKED ACFT AND FOUND NLG TARGETS MISALIGNED IAW MM 32-00-00-04. UPON FURTHER INSPECTION FOUND NLG NITROGEN COMPLETLY DEPLETED.  DOWN JACKED ACFT AND SERVICED NLG STRUT IAW AMM 12-12-32-0. GEAR OPERATIONAL TEST GOOD IAW AMM 32-31-00-5.
